Page 1 of 138 1231151101 ... LastLast
Results 1 to 10 of 1377

Thread: Citalopram side effects?

  1. #1
    Join Date
    Mar 2006
    Location
    , , United Kingdom.
    Posts
    95

    Citalopram side effects?

    Hi
    Hope i'm not repeating anybody elses post but I couldnt find an answer to my question. My doctor has prescribed me Citalopran (20mg) and I took one the other night and about an hour later I started to feel sick, dizzy, spaced out and shakey, it was nothing like a panic attack iv ever had and I was just wondering if it was a panic attack because I was expecting to get side effects or whether they were genuine side effects? Im too scared to take anymore incase it happens again.
    Thanks for any advice
    Suzy xx

  2. #2
    Join Date
    Mar 2006
    Location
    , , United Kingdom.
    Posts
    542
    Hi suzy!I have been on them 8weeks and have had a great night out tonight so stick with them if you want to feel half normal again hun!"

    The side affects are horrible in the frist few weeks but they do get alot better.I only had one and had the same affects, and hit total heightened anxiety for at least aweek.Give them a chance they will take time to work.Maybe do what i did and cut back to 10mg for the frist month also!That is what is recomended if you look at the leaflet with out of course looking at the sideaffects,because that will make you ten times worse hun.
    Make sure you eat well because i believe this helps and dont drink for a few weeks entil you have settled with the meds.I also took beta blockers the frist 3weeks with taking these to take the edge off.Please dont be scared of taking them they may help!!xxx

  3. #3
    Join Date
    Feb 2006
    Location
    , , United Kingdom.
    Posts
    4,606
    Hi Suzy,


    I am taking Citalopran too,maybe it would be a good idea to start with 10mg for a week and then up them to 20mg, i had side affects with 10mg, dizzy, feeling sick and my anxiety seemed alot worse, but after the first week it all seemed to settle down so i increased them to 20 mg, i have been on them for 5 weeks now and feeling alot better. Stick with them suzy its worth it in the end !!


    Hope that helps,

    Love Andrea
    xxx

  4. #4
    Join Date
    Aug 2005
    Location
    , , United Kingdom.
    Posts
    1,374
    Hi Suzy

    I felt terrible for the first couple of weeks on these and that was with 10mg.

    I have been on these meds for 7 months now and i am feeling like my old self again.

    I agree with what Bong said about eating.

    Stick with it and dont feel scared. I think most of felt like that when we first started them, and things will get better.

    Take care

    love mandie x

  5. #5
    Join Date
    Mar 2006
    Location
    , , United Kingdom.
    Posts
    542
    Well i have upped them at long last!Will let you known how i feel in a few days.
    I hate all this.xxxx

  6. #6
    Join Date
    Oct 2005
    Location
    , , United Kingdom.
    Posts
    10
    Im on this med for second time
    forgot how bad side effects were.
    Doc put meon 20mg and i felt awful so i reduced to 10mg for first 2weeks and then increaced to 20mg.
    Feel a lot better for that,hope you feel better soon.


    Betty x

  7. #7
    Join Date
    Mar 2006
    Location
    , , United Kingdom.
    Posts
    542
    Cheers sweet!I have upped it to 15mg,im cutting one 20mg in to four and taking one piece with my ten mg tablet.Just trying to up them very slowly so i dont notice anymore sideaffects.I hope i start to feel better once and for all by upping it.
    Let me no how you get onxxxx

  8. #8

    Re: Citalopram side effects?

    After some misfortunes, I was prescribed Citalopram. That proved to be an even bigger misfortune. I didn't know what hit me. From feeling fed up and depressed, I became suicidal with new unshakeable thoughts. My elbow joints were on fire; my bowels behaved like a brickworks with internal bleeding. I stuck it for nine months before flushing the stuff down the loo - which has never been the same since. I have never regained my appetite. So I resorted to the old dictum: "Pull yourself together". Anyone using this stuff should be very careful.

    Newsman

  9. #9

    Re: Citalopram side effects?

    My first time in a forum....gave up severe nicotine addiction, got depressed, prescribed citalopram, starting eight weeks ago on 10, in creased to 20, after 2 weeks, 10 days ago increased to 30. Since the start, Sleeping hours more than usual, (8/9 as opposed to 6), brain sluggish, stomach in constant tension, memory patchy. Am a lawyer, simply cannot live like this, am thinking of cold turkey...newsman, did you do that? What happened to you in the cold turkey? Don't mind some side effects, just need to get myself back...

  10. #10

    Re: Citalopram side effects?

    I have been on Citalopram for about 16 days now, first few days were horrible, awful metallic taste in mouth, feeling dizzy, heart pounding and cold rush throughout my body.

    Had a couple of good days last week, but this week feel the same as ever.

Page 1 of 138 1231151101 ... LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Side effects of citalopram
    By Suzi26 in forum Panic / Panic Attacks
    Replies: 17
    Last Post: 02-06-14, 04:22
  2. side effects of citalopram
    By cobra427 in forum Citalopram / Celexa
    Replies: 20
    Last Post: 13-10-11, 12:36
  3. citalopram side effects
    By worrywuss in forum Citalopram / Celexa
    Replies: 13
    Last Post: 28-10-10, 14:44
  4. Citalopram side effects
    By anxious in forum Citalopram / Celexa
    Replies: 16
    Last Post: 28-04-10, 13:44
  5. Side effects after citalopram
    By Bungle in forum Citalopram / Celexa
    Replies: 25
    Last Post: 13-09-09, 22:13

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •